# SDR SWAA2022082944525

- Difficulty date: August 22, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L/H AND R/H O/W ESCAPE GROUND ILUMINATION LIGHT; AND 9ABC & 11ABC SEAT ROWS INOPERATIVE. / [01] T/S AND FOUND DEFECTIVE BATTERY PACK AT POSITION M1670 AS PER WDM 33-51-13.;[02] VERIFIED STEP 1;[03] REPLACED BATTERY PACK AT POSITION M1670 AND PERFORMED INSTALLATION TEST AS PER B737 AMM 33-51-06-960-805. TEST OK.;[04] VERIFIED REPLACEMENT
